# SDR DALA1145633115

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SEALING PROFILE AT FR58 HAS CORROSION FROM S41R TOS38L.  BLENDED CORRODED AREA SEALING PROFILE AT FR58 IAW 319 SRM 51-74-00 L=6.0, W=2.5, D=.026 ORIG MAT .039 OUT OF LIMITS IAW A319 SRM 53-00-14, REMOVED IAW A319 SRM 51-42-11 RECEIVED NEW PART D5397496800400 LOCATED & DRILLED IAW A319SRM 51-44-11 & INST NEW PART IAW A319 SRM 51-42-11.
